RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 3, Pages 360–366 (Mi mz5055)  

This article is cited in 1 scientific paper (total in 1 paper)

Boundary behavior of holomorphic functions of several complex variables

P. V. Dovbush


Full text: PDF file (486 kB)

English version:
Mathematical Notes, 1986, 39:3, 196–199

Bibliographic databases:

UDC: 517.55
Received: 23.04.1985

Citation: P. V. Dovbush, “Boundary behavior of holomorphic functions of several complex variables”, Mat. Zametki, 39:3 (1986), 360–366; Math. Notes, 39:3 (1986), 196–199

Citation in format AMSBIB
\Bibitem{Dov86}
\by P.~V.~Dovbush
\paper Boundary behavior of holomorphic functions of several complex variables
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 3
\pages 360--366
\mathnet{http://mi.mathnet.ru/mz5055}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=850182}
\zmath{https://zbmath.org/?q=an:0597.32009|0594.32010}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 3
\pages 196--199
\crossref{https://doi.org/10.1007/BF01170247}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E592400007}


Linking options:
  • http://mi.mathnet.ru/eng/mz5055
  • http://mi.mathnet.ru/eng/mz/v39/i3/p360

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. V. Dovbush, “$X$-normal mappings”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2003, no. 3, 71–82  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:99
    Full text:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019